2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Flat portions on the boundary of the indefinite numerical range of 3x3 matrices

Authors: N. BEBIANO, J. DA PROVIDÊNCIA and R. TEIXEIRA

Ref.: Linear Algebra and its Applications 428, 2863-2879 (2008)

Abstract: We focus on complex 3 x 3 matrices whose indefinite numerical ranges have a flat portion on the boundary. The results here obtained are parallel to those of Keeler, Rodman and Spitkovsky for the classical numerical range.

DOI: 10.1016/j.laa.2008.01.017